# SDR DALA2024070906942

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0432574) CORROSION ON SIDE PLATE LH/RH SIDE STA 727 TO 887 AT AFT CARGO COMPARTMENT. SIDE PLATE LH AND RH SIDE BTW STA 727 TO 887 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
